# SDR TRAX200701687

- Difficulty date: November 5, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 15,378 hours, 12,548 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Stuck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FAILS FUNCTIONAL TEST, REQUIRES MORE THAN 120 INCH POUNDS TO OPEN.   REMOVED CREW ESCAPE HATCH HANDLE ASSEMBLY. 13254. OK TO INSTALL NEW CREW ESCAPE HATCH HANDLE.
